# SDR UPS07850880

- Difficulty date: September 26, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Fs 1050 L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONGERON SPLICE FITTING BROKEN AT STA 1050 L1.  REMOVED AND REPLACED LONGERON SPLICE FITTING AT STA 1050 L1 IAW SRM 51-01-24.
